Title: Noncommutative AdS supergravity in three dimensions
Authors: Cacciatori, S ×
Martucci, Luca #
Issue Date: Aug-2002
Series Title: Physics Letters B vol:542 issue:3-4 pages:268-274
Abstract: In this Letter we propose a generalization of N = 4 three-dimensional AdS supergravity to the noncommutative case. This is a supersymmetric version of the results presented in [1]. We show that it continues to admit an Ar = 4 supersymmetric solution which is the noncommutative couterpart of AdS(3) space. Some other solutions are also discussed. (C) 2002 Elsevier Science B.V. All rights reserved.
ISSN: 0370-2693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science